# SDR 9809649918

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR EXTENSION.  EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED AND FLIGHT WAS DIVERTED TO ORD.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR DOWNLOCK PROXIMITY SENSOR BROKEN.  REPLACED SENSOR, OPERATIONAL CHECK NORMAL.
